MathSciNet Relay Station
MathSciNet bibliographic data
MR492041 (81d:65032) 65K10 (65F30)
Schnabel, Robert B. Minimum norm symmetric quasi-Newton updates restricted to subspaces. Math. Comp. 32 (1978), no. 143, 829–837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement